this is my fourth month on ortho tri-cyclin lo, I'm on the third week of the pack, i noticed some light blood on my tp yesterday in the morning and nothing the rest of he day, this morning again then nothing the rest of the day. I had unprotected sex with my boyfriend of 8 yrs the Saturday of the first week of the pack and I'm afraid this is implantation bleeding.i started the pack a day late. I usually start it sunday and take it around 10pm but took it at 1 pm after work there next day & then took the regular dose that night at ten. I was sick the 1st week of the pack and took two ampicillins. I have been really stressed out because of work and school, plus I've been very emotional this month getting into several fights with my bf. I've also been taking the pill later than usual because I've been staying up until 2-3 am studying. I have been on tri-sprintec and sprintec in the past. Switched from tri-sprintec to sprintec because it started making me spot days before my period then after years on sprintec it started making me spot days before my period too. idk if it's just the ortho cyclin family that just does this to me but I'm afraid this time it's not just spotting but implantation bleeding any Information would help and would be greatly appreciated.